# SDR SWAA2022060213500

- Difficulty date: May 30, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 26,521 hours, 12,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE EMERGENCY EXIT DOORS/CENTER AISLE IS BROKEN / [01] REHUNG EXIT SIGN AND REPLACED PWR SUPPLY IAW AMM 33-51-01;33-51-06
